# SDR FDEA201104011294

- Difficulty date: April 1, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB6737501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT LT WING INBD SIDE OF NR 19 SLAT TRACK SLAT LOWER SURFACE.   FOUND NOT CARRIED OUT IAW APPROVED DATA.  REMOVED AND NEW REPAIR INSTALLED IAW SRM 57-40-01, FIG 201.  REPAIR 3, REV 46.  EO 1-5100-7-5001 A5 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 112.
